# SDR 20001215SH014

- Difficulty date: October 30, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 102 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Support Bracket
- Part number: 350A32501000
- Condition: Worn
- Location: Rotor Brake
- Part time: 102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE LINING SUPPORT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
